MAUDE Adverse Event Report: ARGON MEDICAL DEVICES L-CATH PICC D/L 18GA (3.5F) 1.20MM X 60CM

ARGON MEDICAL DEVICES L-CATH PICC D/L 18GA (3.5F) 1.20MM X 60CM
Model Number 384467
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample is unavailable for evaluation.If additional information is provided in the future, a follow-up report will be submitted.
 
Event or Problem Description
Defect in blue lumen of double lumen picc led to infusion issues and leaking.Tubing appears to be migrating away from the cap.Photo available.The picc was removed from patient due to defect and bloodstream infection.Patient started on iv antibiotics.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no similar concerns were found.According to the product experience report, there was no sample available to return for review.However, an image was provided that confirmed the blue tubing had migrated away from the luer hub.Without the sample to review, a definite root cause for the migration of the blue tubing could not be established with confidence.Based on the image alone, it could not be determined if the bushing was seated properly or if adhesive was applied or if the strain relief was the correct length and had been inserted correctly.There have been no other complaints regarding this issue with this part number or lot number, so this complaint has been deemed to be an isolated event.Since the reported issue was most likely an isolated event and a definite root cause could not be established based on the provided image alone, no corrective action will be taken at this time.Argon will continue to monitor for issues of this nature in the future.

Brand Name
L-CATH PICC D/L 18GA (3.5F) 1.20MM X 60CM
Common Device Name
L-CATH PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key13333771
Report Number0001625425-2022-00936
Device Sequence Number4090456
Product Code LJS
UDI-Device Identifier00886333209866
UDI-Public00886333209866
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K091670
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2023
Device Model Number384467
Device Catalogue Number384467
Device Lot Number11314505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2022
Supplement Date Received by Manufacturer01/21/2022
Initial Report FDA Received Date01/24/2022
Supplement Report FDA Received Date02/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown